Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Natural remedy for chalazion that occurs in eyes

Please suggest a Natural remedy for chalazion that occurs in eyes. I don t want to undergo surgery. I have undergone chalazion surgery earlier on my left upper eyelid and Right eye lower eye lid two years back. The chalazion has recurred now again..Its growing big from past two months..I want any medicine which could cure it naturally..I don t want a eye surgery for it.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  714
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ophthalmologist 's  Response
Nov 2012
Chalazaion is chronic inflammation of an eyelid gland. Very early swelling may go with hot fomentation and antibiotics but later on either intralesionsl injection or simple surgery is required. The surgery is basically a small nick on inner side and is of very short duration of few minutes in expert hands.
Take care of eyelids and eyes and prevent recurrent chalaza on.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor